Advertisement

Multidimensional Euler Summation Formulas and Numerical Cubature

  • Willi Freeden
Chapter
Part of the ISNM 57: International Series of Numerical Mathematics / Internationale Schriftenreihe zur Numerischen Mathematik / Série internationale d’Analyse numérique book series (ISNM, volume 57)

Abstract

The purpose of the present paper is the study of formulas and methods for numerical computation of multidimensional integrals. The entire discussion is based on multidimensional generalizations of Euler summation formula. Cubature formulas are considered, estimates of the truncation error are given. The theory of Green’s (lattice) functions to elliptic differential operators and the “boundary condition” of periodicity is the main tool.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Casseis, J.W.S. An Introduction to the Geometry of Numbers, Berlin-Heidelberg-New York Springer 1971Google Scholar
  2. [2]
    Davis, P.J. — Rabinowitz, P. Methods of Numerical Integration, New York-San Francisco-London Academic Press (1975)Google Scholar
  3. [3]
    Freeden, W. Eine Verallgemeinerung der Hardy-Landauschen Identität, Manuscripta math., 24, 205–216 (1978)CrossRefGoogle Scholar
  4. [4]
    Freeden, W. — Reuter, R. A Class of Multidimensional Periodic Splines, Manuscripta math., 35, 371–386 (1981)CrossRefGoogle Scholar
  5. [5]
    Ivanov, V.K. Multidimensional Generalizations of Euler Summation Formula (Russian), Izvestija VUZ, Matematika, 37, No. 6, 72–80 (1963)Google Scholar
  6. [6]
    Müller, Cl. Eine Verallgemeinerung der Eulerschen Summenformel und ihre Anwendung auf Fragen der analytischen Zahlentheorie, Abh.Math.Sem.Hamburg XIX, 41–62 (1954)CrossRefGoogle Scholar
  7. [7]
    Müller, Cl. — Freeden, W. Multidimensional Euler and Poisson Summation Formulas, Resultate der Mathematik, 3, 33–63 (1980)CrossRefGoogle Scholar
  8. [8]
    Schoenberg, I.J. A Second Look at Approximate Quadrature Formulae and Spline Interpolation, Advances in Math., 4, 277–300 (1970)CrossRefGoogle Scholar

Copyright information

© Springer Basel AG 1982

Authors and Affiliations

  • Willi Freeden

There are no affiliations available

Personalised recommendations